MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion located in the mid obtuse marginal (om).There were no abnormalities in relation to the anatomy.There was no damage noted to packaging.There were no issues noted when removing device from the hoop.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre dilated.It was reported that the device failed to cross the lesion and stent deformation occurred in vivo during positioning.The procedure was completed using a balloon.No patient injury reported.
 
Additional Manufacturer Narrative
The lesion was calcified.Resistance was encountered when advancing the device.Patient is alive without injury.Product was disposed of at the account.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7896934
Report Number9612164-2018-02465
Device Sequence Number168330
Product Code NIQ
UDI-Device Identifier00643169556676
UDI-Public00643169556676
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2020
Device Model NumberRONYX20026UX
Device Lot Number0009073231
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/03/2018
01/25/2019
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/25/2018
01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1